# SDR CA140929004

- Difficulty date: September 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 48,582 hours
- Engine: Cfmint CFM563C1
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge Fitting
- Part number: 65C2577316
- Condition: Damaged
- Location: Lt Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED VIBRATION IN THE RUDDER PEDALS AND FLIGHT CONTROL. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND LT ELEVATOR TRIM TAB ATTACH BRACKET DAMAGED.  BRACKET REPLACED AND TEST FLIGHT CARRIED OUT SATISFACTORY.
